# SDR FDEA202510212061

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100108G
- Part serial: 000326
- Condition: Dented
- Location: Flap
- Part time: 9,104 hours, 4,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RH WING, LOWER SURFACE OF OUTBOARD FLAP, 36.5" OUTBOARD EDGE AND 19" TRAILING   EDGE DENT RH WING, LOWER SURFACE OF OUTBOARD FLAP, 36.5''  OUTBOARD EDGE AND 19'' TRAILING   EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R AND SRM 57-70-10-2R REPAIR 4 FIG 201 SHEET 2,   REV 93 AUG15,2025
